advertisement
Question
Posted by: Anon | 2009/03/02

Man with small breasts

Hi Doc
My husband is developing some small breasts and he says he thinks it' s because of the hormones he gets when we have oral sex, because I' m on a pill. How possible is this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

The hormones in your contraceptive pill are absorbed into your bloodstream and cannot affect your partner in any way. Changes in muscle and fat levels in the chest wall can result in breast-like contours.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement